# SDR PE2A2016070100001

- Difficulty date: June 19, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N711RX
- Make and model: Beech 58
- Aircraft serial: TH611
- Aircraft time: 8,105 hours, 8,105 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Link
- Part number: 00282001631
- Condition: Broken
- Location: Nlg
- Part time: 8,105 hours, 8,100 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AFT NLG RETRACT LINK BROKE JUST FORWARD OF THE ACTUATOR ATTACH AREA, CAUSING THE NLG TO COLLAPSE DURING LANDING.  THE DRAG LINK BROKE AT THE FORWARD MOST AREA OF WELD WHERE THE CAST ACTUATOR ATTACH STRUCTURE IS WELDED TO THE TUBE STRUCTURE.  IT WAS ALSO NOTED THAT THE BREAK RAN THROUGH THE CENTER LINE OF A HOLE THAT HAD BEEN INSTALLED DURING THE MFG PROCESS AND WAS FILLED WITH A PIN.
